Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$\Pi _{2}^{1}$ sets and $\Pi _{2}^{1}$ singletons
HTML articles powered by AMS MathViewer

by Leo Harrington PDF
Proc. Amer. Math. Soc. 52 (1975), 356-360 Request permission

Abstract:

The following are equivalent: (a) every real is constructible; (b) every nonempty $\prod _2^1$ set of reals contains a $\prod _2^1$ singleton. (Implication $({\text {a}}) \Rightarrow ({\text {b}})$ is due solely to H. Friedman.)
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02K30
  • Retrieve articles in all journals with MSC: 02K30
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 356-360
  • MSC: Primary 02K30
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0373896-5
  • MathSciNet review: 0373896